Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Wilmington, OH

April 8, 2015Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 9:34 AM EDT for Fayette County, Union County, Wayne County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 9:34 AM EDT (13:34 UTC)
Expired
Apr 8, 2015, 10:15 AM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, IN, Union County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 10:00 AM EDTTSTM WND DMGRichmond, INSEVERAL DOWNED TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS51 KILN 081334
SVRILN
INC041-161-177-081415-
/O.NEW.KILN.SV.W.0004.150408T1334Z-150408T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
934 AM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 1015 AM EDT.

* AT 933 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM FRANKLIN TO DUBLIN TO BUNKER HILL...MOVING
  EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...
  FREQUENT CLOUD TO GROUND LIGHTNING...
  VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

* LOCATIONS IMPACTED INCLUDE...
  HAGERSTOWN...
  CAMBRIDGE CITY...
  CONNERSVILLE...
  CENTERVILLE...
  FOUNTAIN CITY...
  LIBERTY...
  RICHMOND...
  WEST COLLEGE CORNER...

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3980 8523 3987 8522 3988 8521 4000 8521
      4001 8481 3956 8482 3958 8530 3979 8531
TIME...MOT...LOC 1334Z 272DEG 40KT 3999 8519 3980 8523
          3962 8524

HAIL...1.00IN
WIND...60MPH

$$

BINAU
2 follow-up statements
992 
WWUS51 KILN 081348
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT WED APR 8 2015

INC041-161-177-081415-
/O.CON.KILN.SV.W.0004.000000T0000Z-150408T1415Z/
UNION IN-FAYETTE IN-WAYNE IN-
948 AM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR WAYNE...FAYETTE AND UNION COUNTIES IN EAST CENTRAL INDIANA...

AT 946 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM WILLIAMSBURG TO CENTERVILLE TO
ALQUINA...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

LOCATIONS IMPACTED INCLUDE...
FOUNTAIN CITY...RICHMOND AND LIBERTY.

IN ADDITION...DUNLAPSVILLE...CLIFTON...SPRING GROVE...WHITEWATER
STATE PARK...RICHMOND MUNICIPAL AIRPORT...BOSTON...MIDDLEBORO AND
SALEM ARE NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 135 AND 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3976 8527 3987 8517 4000 8515 4001 8514
      4001 8481 3956 8482 3958 8527
TIME...MOT...LOC 1348Z 272DEG 44KT 3998 8499 3979 8497
          3959 8503

HAIL...1.00IN
WIND...60MPH

$$

BINAU
046 
WWUS51 KILN 081403
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 AM EDT WED APR 8 2015

INC041-161-177-081415-
/O.CON.KILN.SV.W.0004.000000T0000Z-150408T1415Z/
UNION IN-FAYETTE IN-WAYNE IN-
1003 AM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR EASTERN WAYNE...EASTERN FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...

AT 1001 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM BETHEL TO RICHMOND MUNICIPAL
AIRPORT TO COTTAGE GROVE...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN FAYETTE...
EASTERN WAYNE AND UNION COUNTIES.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 144 AND 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4000 8501 4001 8481 3956 8482 3958 8510
TIME...MOT...LOC 1404Z 272DEG 44KT 3998 8475 3978 8476
          3958 8478

HAIL...1.00IN
WIND...60MPH

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:51 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 8, 6:51 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
651 AM EDT WED APR 8 2015

.SYNOPSIS...
A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN
AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A
COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK
INTO THE REGION FOR THE START OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED ACROSS A LARGE
PORTION OF THE FA THIS MORNING. EXPECT THE FOG TO LINGER LONGER
ACROSS NORTHERN PORTIONS OF THE FA NEAR AND NORTH OF A FRONTAL
BOUNDARY. AS THE FRONTAL BOUNDARY PUSHES NORTH AND ADDITIONAL
CLOUDS MOVE INTO THE AREA...GRADUALLY EXPECT VISIBILITIES TO IMPROVE
ACROSS THE FA.

A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHERN PORTIONS OF THE FA
NORTH OF THE FRONTAL BOUNDARY. ADDITIONAL SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED FURTHER WEST ACROSS ILLINOIS. EXPECT
THESE THUNDERSTORMS TO WORK INTO THE FA BY MID TO LATE MORNING.
INCREASED PRECIPITATION CHANCES TO ACCOUNT FOR THIS. EXPECT THE
GREATEST COVERAGE IN THUNDERSTORMS ALONG AND SOUTH OF THE OHIO
RIVER. DUE TO THIS THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL
ACROSS PRIMARILY SOUTHERN PORTIONS OF THE FA. IN ADDITION...THERE
IS ALSO THE POTENTIAL THAT SOME OF THE STORMS COULD BECOME SEVERE
TODAY ACROSS THE FA WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARILY THREATS.

WITH SOUTHERLY FLOW ACROSS THE FA TODAY EXPECT TEMPERATURES TO
CLIMB INTO THE 70S ACROSS THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY
AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE
THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE
REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND
THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON
THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND
MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS
THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE
POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK
INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL
WORK INTO THE AREA FOR THE START OF THE WEEKEND.

NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW
TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY
FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO
AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON
THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING
AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP.

CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW
TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS
AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES
WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA
FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE
AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON
SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW
NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS
WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH
UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL
BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO
THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS
OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY
NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO
LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL
RADIATIONAL COOLING DEVELOPS.

IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW
THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME
MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES
EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO
LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD
TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE
60S.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR
THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS
WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE
EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY
PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH
THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO
BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE
STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z.
SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD
WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS
POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL.

OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 8, 4:59 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
459 AM EDT WED APR 8 2015

OHZ026-034-035-042>046-051>056-061>065-071>074-080-082-088-090900-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-SCIOTO-
459 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO BELOW A QUARTER OF A
MILE AT TIMES THIS MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE REGION TODAY. SOME OF THESE STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. IN
ADDITION...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING ISSUES
DUE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING
ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE
POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THURSDAY.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-077>079-081-
090900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-HAMILTON-
CLERMONT-BROWN-ADAMS-
459 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY.
SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE POTENTIAL FOR
LOCALIZED FLOODING ISSUES DUE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING
ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE
POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THURSDAY.

In the hours before

Special weather statement, Apr 8, 3:57 AM EDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 AM EDT WED APR 8 2015

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-088-081000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON...PORTSMOUTH
357 AM EDT WED APR 8 2015

...PATCHY DENSE FOG EARLY THIS MORNING...

AREAS OF FOG AND PATCHY DENSE FOG WILL BE PRESENT ACROSS THE AREA
EARLY THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A
MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING
VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA
CAUTION IF TRAVELING EARLY THIS MORNING.
Special weather statement, Apr 8, 6:00 AM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 AM EDT WED APR 8 2015

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-081230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
600 AM EDT WED APR 8 2015

...PATCHY DENSE FOG EARLY THIS MORNING...

AREAS OF FOG AND PATCHY DENSE FOG WILL BE PRESENT ACROSS THE AREA
EARLY THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A
MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING
VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA
CAUTION IF TRAVELING EARLY THIS MORNING.
Special weather statement, Apr 8, 8:24 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 AM EDT WED APR 8 2015

OHZ026-034-035-042>046-051>056-081400-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK
824 AM EDT WED APR 8 2015

...PATCHY DENSE FOG THROUGH MID-MORNING...

AREAS OF FOG AND PATCHY DENSE FOG WILL LINGER ACROSS THE AREA
THROUGH MID-MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER
OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY
CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE
EXTRA CAUTION IF TRAVELING THIS MORNING.
Special weather statement, Apr 8, 9:19 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT WED APR 8 2015

INZ050-058-059-066-073-074-081400-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
919 AM EDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RIPLEY...
WAYNE...FAYETTE...NORTHERN DEARBORN...FRANKLIN AND UNION COUNTIES
THROUGH 1000 AM EDT...

A LINE OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL AND CENTRAL
INDIANA...MOVING SOUTHEAST AT 45 MPH...WILL MOVE INTO SOUTHEAST
INDIANA THROUGH 10 AM.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...LAUREL...CONNERSVILLE...FOUNTAIN
CITY...CENTERVILLE...OLDENBURG...BATESVILLE...RICHMOND...LIBERTY AND
BROOKVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
      3988 8522 3988 8521 4000 8521 4001 8483
      3992 8481 3980 8481 3929 8494 3910 8545

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:19 AM EDTSpecial Weather StatementILNFayette, Franklin, Union, Wayne41 min
Apr 8, 10:11 AM EDTSpecial Weather StatementILNDearborn, Ripley34 min
Apr 8, 10:54 AM EDTSpecial Weather StatementILNOhio, Switzerland36 min
Apr 8, 11:21 AM EDTSevere Thunderstorm WarningILNSwitzerland39 min
Apr 8, 3:40 PM EDTFlash Flood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more41 hr
Apr 8, 6:52 PM EDTSevere Thunderstorm WarningILNSwitzerland38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.